MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 HCG; IMMULITE 2000 XPI - HUMAN CHORIONIC GONADOTROPIN (HCG)

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 HCG; IMMULITE 2000 XPI - HUMAN CHORIONIC GONADOTROPIN (HCG)
Model Number IMMULITE 2000 - HCG
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted siemens customer care center.A customer service engineer (cse) was dispatched to the customer site.The cse performed an inspection of the instrument, replaced the sample and reagent probes as a proactive measure.The cse ran the water test and the quality control (qc) which were both found within ranges.The instrument is performing within specification.Siemens is investigating the issue.Mdr 2432235-2020-00192 was filed for the same event.
 
Event or Problem Description
Two discordant, falsely depressed human chorionic gonadotropin (hcg) results were obtained using immulite 2000 xpi.The discordant results were not reported to the physician(s).Two repeat results were performed using alternate immulite 2000 xpi and were considered correct.One of the correct results was reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant, falsely depressed hcg result.
 
Additional Manufacturer Narrative
The initial mdr 2432235-2020-00191 was filed on 24-feb-2020.Additional information (24-feb-2020): siemens headquarters support center (hsc) reviewed the information provided by the customer.Hsc found that there is insufficient information to determine the cause of the false reactive result.Hsc cannot rule out pre-analytical factors or sample issue.Hsc did not identify a product problem.The instrument is performing within specification.No further evaluation of the device is required.Section(s) h6 and h10 were updated to reflect the additional information.Mdr 2432235-2020-00192-s1 was filed for the same event.

Brand Name
IMMULITE 2000 HCG
Common Device Name
IMMULITE 2000 XPI - HUMAN CHORIONIC GONADOTROPIN (HCG)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
llanberis, LL55 4EL
EI  LL55 4EL
MDR Report Key9748506
Report Number2432235-2020-00191
Device Sequence Number1767110
Product Code DHA
UDI-Device Identifier00630414961149
UDI-Public00630414961149
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K990222
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Model NumberIMMULITE 2000 - HCG
Device Catalogue Number10381194
Device Lot Number451
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/30/2020
Supplement Date Received by Manufacturer02/24/2020
Initial Report FDA Received Date02/24/2020
Supplement Report FDA Received Date03/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1